MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT PHACOEMULSIFICATION
Model Number BL5113
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in france reported that during surgery for a very advanced and dense cataract requiring a lot of ultrasounds, small pieces of the needle's coating were released into the eye.Another needle was requested, and the same thing happened.These fragments are still present in the patient's eye, without causing any impact to the patient.
 
Additional Manufacturer Narrative
Although requested, the lot number was not provided, therefore the udi-pi is not available.The root cause of this complaint could not be determined as the complaint unit was not available for analysis.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.Report 1 of 2 see related medwatch report number 0001920664-2026-00004.

Brand Name
STELLARIS MICRO INCISION VACUUM PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
st. louis, MO 63122
6362263089
MDR Report Key24232695
Report Number0001920664-2026-00003
Device Sequence Number21379479
Product Code HQC
UDI-Device Identifier00757770057238
UDI-Public(01)00757770057238
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown